# SDR DALA2017122708999

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 51,771 hours, 17,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS DAMAGED.  REMOVED AND SECURED LENS AT ROW 37.  OK FOR SERVICE.
